Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/1847
Title: Viewpoint on “A note on unrelated parallel machine scheduling with time-dependent processing times”
Authors: Li, Chung-Lun
Subjects: Scheduling
Parallel machines
Computational complexity
Issue Date: Dec-2008
Publisher: Palgrave Macmillan
Source: Journal of the Operational Research Society, Dec. 2008, v. 59, no. 12, 1696-1697.
Abstract: In a recent article, Kuo et al study an unrelated parallel machine scheduling problem in which the processing time of a job is a linear function of its start time and the objective is to minimize the sum of job completion times (Kuo et al, 2008). They show that the problem is polynomial-time solvable when the number of machines is fixed. However, the computational complexity of their solution method is high. We provide here a modified solution method with an improved running time complexity.
Rights: © 2008 Operational Research Society Ltd.
This is a post-peer-review, pre-copyedit version of an article published in Journal of the Operational Research Society. The definitive publisher-authenticated version C.-L. Li, Journal of the Operational Research Society, 59, 1696–1697 (2008) is available online at: http://www.palgrave-journals.com/jors/journal/v59/n12/full/2602648a.html.
Type: Journal/Magazine Article
URI: http://hdl.handle.net/10397/1847
DOI: 10.1057/palgrave.jors.2602648
ISSN: 0160-5682
Appears in Collections:LMS Journal/Magazine Articles

Files in This Item:
File Description SizeFormat 
59 Final-Version.pdfPre-published version60.41 kBAdobe PDFView/Open


All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated. No item in the PolyU IR may be reproduced for commercial or resale purposes.